# SDR AALA201806129017

- Difficulty date: May 24, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON LOWER SILL AT LEVEL STRINGER 23R AND BETWEEN FRAMES 66-68 AT AFT GALLEY AREA. REPAIRED LOWER SILL PER SRM 53-41-14-300-001.
